# SDR IPXA2020091860373

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 30,037 hours, 18,608 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Indicator
- Condition: Tripped
- Location: Le Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A ATB-EMERGENCY DECLARED LANDED WITHOUT INCIDENT WITH A FLAPS 20 LANDING.  LE SLAT DISAGREE EICAS MSG AND LEADING EDGE LIGHT ILLUMINATED WHILE RETRACTING FLAPS ON TAKE OFF RETURNED TO PIT.  PERFORMED FLAP/SLAT ELECTRONIC UNIT (FSEU) BITE W/FIM 27-51-00-815-805 CONFIRMED FSEU 1 MSG 310 FSEU 2 MSG 331 "SLAT DISAGREE".  CORRECTIVE ACTION REQUIRED FIM 27-81-00 C/W FIM 27-81-00.  FOUND NR 1 LE SLAT ROTARY TRIP IND TRIPPED.  757 MM 27-81-18-706-001 "INSPECTION OF ROTARY ACT" RESET NR 1 LE SLAT ROTARY ACT TRIP IND & CYCLED SLATS, ACT TRIP IND REMAINS SET.
